# SDR COMA9531151

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342CA
- Make and model: Saab SF340A
- Aircraft serial: 340A023
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542M2
- Condition: Inoperative
- Location: Auto-Coarsen
- Part time: 4,697 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AUTO-COARSEN WARNING LIGHT ON CENTRAL WARNING PANEL CAME ON, ABORTED TAKEOFF.  REMOVED AND REPLACED AUTO-COARSEN COMPUTER WITH SERVICEABLE UNIT.
